Correction to: An efficient linear scheme to approximate nonlinear diffusion problems (Japan Journal of Industrial and Applied Mathematics, (2018), 35, 1, (71-101), 10.1007/s13160-017-0279-3)

Hideki Murakawa

Research output: Contribution to journalComment/debate

Abstract

The original article has been published by the publisher without author’s approval. The figures and citations in the publication of the original article were corrected. The corrected details are given below for your reading. Figures 1, 2 should be replaced with Fig. 1; Figures 3, 4 should be replaced with Fig. 2; Figures 5, 6 should be replaced with Fig. 3; Figures 7, 8 should be replaced with Fig. 4; Figures 9, 10 should be replaced with Fig. 5; and Figures 11, 12 should be replaced with Fig. 6. The citations should be changed in the text as below. (Figure presented.).

Original languageEnglish
Pages (from-to)103-105
Number of pages3
JournalJapan Journal of Industrial and Applied Mathematics
Volume35
Issue number1
DOIs
Publication statusPublished - Mar 1 2018

Fingerprint

Nonlinear Diffusion
Diffusion Problem
Applied mathematics
Japan
Nonlinear Problem
Figure
Citations

All Science Journal Classification (ASJC) codes

  • Engineering(all)
  • Applied Mathematics

Cite this

@article{ee3530846bfe46c397c3aad3be04686d,
title = "Correction to: An efficient linear scheme to approximate nonlinear diffusion problems (Japan Journal of Industrial and Applied Mathematics, (2018), 35, 1, (71-101), 10.1007/s13160-017-0279-3)",
abstract = "The original article has been published by the publisher without author’s approval. The figures and citations in the publication of the original article were corrected. The corrected details are given below for your reading. Figures 1, 2 should be replaced with Fig. 1; Figures 3, 4 should be replaced with Fig. 2; Figures 5, 6 should be replaced with Fig. 3; Figures 7, 8 should be replaced with Fig. 4; Figures 9, 10 should be replaced with Fig. 5; and Figures 11, 12 should be replaced with Fig. 6. The citations should be changed in the text as below. (Figure presented.).",
author = "Hideki Murakawa",
year = "2018",
month = "3",
day = "1",
doi = "10.1007/s13160-017-0283-7",
language = "English",
volume = "35",
pages = "103--105",
journal = "Japan Journal of Industrial and Applied Mathematics",
issn = "0916-7005",
publisher = "Springer Japan",
number = "1",

}

TY - JOUR

T1 - Correction to

T2 - An efficient linear scheme to approximate nonlinear diffusion problems (Japan Journal of Industrial and Applied Mathematics, (2018), 35, 1, (71-101), 10.1007/s13160-017-0279-3)

AU - Murakawa, Hideki

PY - 2018/3/1

Y1 - 2018/3/1

N2 - The original article has been published by the publisher without author’s approval. The figures and citations in the publication of the original article were corrected. The corrected details are given below for your reading. Figures 1, 2 should be replaced with Fig. 1; Figures 3, 4 should be replaced with Fig. 2; Figures 5, 6 should be replaced with Fig. 3; Figures 7, 8 should be replaced with Fig. 4; Figures 9, 10 should be replaced with Fig. 5; and Figures 11, 12 should be replaced with Fig. 6. The citations should be changed in the text as below. (Figure presented.).

AB - The original article has been published by the publisher without author’s approval. The figures and citations in the publication of the original article were corrected. The corrected details are given below for your reading. Figures 1, 2 should be replaced with Fig. 1; Figures 3, 4 should be replaced with Fig. 2; Figures 5, 6 should be replaced with Fig. 3; Figures 7, 8 should be replaced with Fig. 4; Figures 9, 10 should be replaced with Fig. 5; and Figures 11, 12 should be replaced with Fig. 6. The citations should be changed in the text as below. (Figure presented.).

UR - http://www.scopus.com/inward/record.url?scp=85040579007&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85040579007&partnerID=8YFLogxK

U2 - 10.1007/s13160-017-0283-7

DO - 10.1007/s13160-017-0283-7

M3 - Comment/debate

AN - SCOPUS:85040579007

VL - 35

SP - 103

EP - 105

JO - Japan Journal of Industrial and Applied Mathematics

JF - Japan Journal of Industrial and Applied Mathematics

SN - 0916-7005

IS - 1

ER -